Decreasing Rearranged Fourier Series.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 1-20
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
divergence, Fourier series, rearrangement
@article{JFAA_1999__5_4_59594,
author = {T.W. K\"orner},
title = {Decreasing {Rearranged} {Fourier} {Series.}},
journal = {The journal of Fourier analysis and applications},
pages = {1--20},
year = {1999},
volume = {5},
number = {4},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59594/}
}
T.W. Körner. Decreasing Rearranged Fourier Series.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 1-20. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59594/